Gruppi minimali non in 𝑠𝔑𝔄
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 117-128.
@article{RSMUP_1977__58__117_0,
     author = {Legovini, Pierantonio},
     title = {Gruppi minimali non in $\mathit {s} \mathfrak {N} \vee \mathfrak {A}$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {117--128},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0414.20023},
     language = {it},
     url = {http://archive.numdam.org/item/RSMUP_1977__58__117_0/}
}
TY  - JOUR
AU  - Legovini, Pierantonio
TI  - Gruppi minimali non in $\mathit {s} \mathfrak {N} \vee \mathfrak {A}$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 117
EP  - 128
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1977__58__117_0/
UR  - https://zbmath.org/?q=an%3A0414.20023
LA  - it
ID  - RSMUP_1977__58__117_0
ER  - 
Legovini, Pierantonio. Gruppi minimali non in $\mathit {s} \mathfrak {N} \vee \mathfrak {A}$. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 117-128. http://archive.numdam.org/item/RSMUP_1977__58__117_0/

[1] Ya G. Berkovi, Finite groups with maximal subgroups having large kernels, Sibirskii Mat. Zh., Vol. 9, N° 2 (1968) 243-248. | EuDML 60495 | MR 225867 | Zbl 0197.30101

[2] G. Ebert S. Bauman, Abnormal chains in finite soluble groups, Jour. Alg. 36 (1975) 287-293. | MR 412271 | Zbl 0314.20019

[3] A. Fattahi, Groups with only normal and abnormal subgroups, Jour. Alg. 28 (1974) 15-19. | MR 335628 | Zbl 0274.20022

[4] W. Gaschütz, Gruppen in denen das Normalteilersein transitiv ist, J. für Math., Bd 198, Heft 2 (1947) 87-92. | EuDML 150347 | MR 91277 | Zbl 0077.25003

[5] D. Gorenstein, Finite Groups, Harper & Row (1968). | MR 231903 | Zbl 0185.05701

[6] P. Hall, On the system normalizers of a soluble group, Proc. London Math. Soc. 43 (1937) 507-528. | JFM 63.0863.01 | MR 1575659

[7] B. Huppert, Endliche Gruppen I, Springer Verlag (1967). | MR 224703 | Zbl 0217.07201

[8] K. Iwasawa, Über die Struktur der endlichen Gruppen, deren echte Untergruppen sämtlich nilpotent sind, Proc. Phys. Math. Soc. Japan (3) 23 (1941) 1-4. | JFM 67.0071.05 | MR 3388

[9] G.A. Miller H. Moreno, Nonabelian groups in which every subgroup is abelian, Trans. Am. Math. Soc. 4 (1903) 398-404. | JFM 34.0173.01 | MR 1500650

[10] T.A. Peng, Finite groups with pronormal subgroups, Proc. Am. Math. Soc. 20 (1969) 232-234. | MR 232850 | Zbl 0167.02302

[11] L. Rédei, Die endlichen einstufig nichtnilpotenten Gruppen, Publ. Math. Debrecen 4 (1955-56) 303-324. | MR 78998 | Zbl 0075.24003

[12] D. Robinson, Groups which are minimal with respect to normality being intransitive, Pacif. J. Math. 31, N° 3 (1969) 777-785. | MR 258943 | Zbl 0185.05403

[13] J. Thompson, Finite groups with fixed point free automorphisms of prime order, Proc. Nat. Acad. Sci. US 45 (1959) 578-581. | MR 104731 | Zbl 0086.25101